# SDR ASAA2023091645172

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,458 hours, 16,820 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND ON ENGINE 1 ECONOMIC FAULT MSG 77-20871 THE TOP LEFT EGT SIGNAL (T495S4) IS OUT OF RANGE,FLIGHT LEG #1. GROUNDED - YES. ON DEFERRAL.
